Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark


Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark

From: Member's Mark

Item Code: SAM-245537

Our Price: $6.99

Qty:
Home : Category A-Z : Allergy Relief :

Description of Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark


Member's Mark Aller-Ben

  • Diphenhydramine HCl 25 mg.
  • Antihistamine.
  • Compare to Benadryl® Allergy Ultratab® Active Ingredient.
  • For Allergy Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose.
  • Gluten Free.

This easy to swallow tablet provides effective antihistamine relief that works when you need it most. Just one dose provides temporary relief of sneezing, runny nose, itchy throat, watery eyes, and other upper respitory allergy symptoms. Also temporarily relives symptoms due to the common cold.

These tablets are an essential to have on hand for family members that experience seasonal allergies. Provide yourself with the comfort you deserve so you can get back to doing what you love most with our Member's Mark Aller-Ben Tablets.

Active ingredient (in each tablet) ... Purpose:
Diphenhydramine HCl 25 mg ... Antihistamine

Inactive ingredients: Corn starch, D&C red #27 aluminum lake, dicalcium phosphate, magnesium stearate, mircorcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc, titanium dioxide.

Directions:
Take every 4 to 6 hours, or as directed by a doctor.
Do not take more than 6 times in 24 hours.

Adults and children 12 years and over: 1 to 2 tablets.
Children 6 to under 12 years: 1 tablet.
Children under 6 years: do not use.



Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.

Quick Buy:

NameSizePriceQty
VitaCart Quick Buy - Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark
Member's Mark
Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief

600 Tablets

$6.99



May We Suggest...

Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's MarkMember's Mark - Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief - 120 Tablets
Our Price: $41.82
Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief, 6 Bottles, Member's MarkMember's Mark - Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief - 6 Bottles
Our Price: $41.30
Diphenhist, Antihistamine, 100 Coated Capsules, Watson RugbyWatson Rugby Labs - Diphenhist, Antihistamine - 100 Coated Capsules
Our Price: $4.58
Cetirizine Hydrochloride 5 mg, Generic Zyrtec, 100 Tablets, Rising PharmaRising Pharma - Cetirizine Hydrochloride 5 mg, Generic Zyrtec - 100 Tablets
Our Price: $6.08
Loratadine 10 mg, Generic Claritin, 100 Tablets, OHM LaboratoriesOHM Laboratories - Loratadine 10 mg, Generic Claritin - 100 Tablets
Our Price: $9.21


You are Currently Viewing Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark

Look for Similar Products by Category:

Home : Category A-Z : Allergy Relief :
Home : Shop By Brands : Member's Mark :


Medical Masks
IN STOCK!
Coupon
Source Naturals
NOW Foods
Doctor's Best
Bluebonnet Nutrition
Natural Factors
Natrol
NutriCology
Twinlab
Country Life Vitamins
Carlson Laboratories
Garden of Life
Planetary Herbals
Dr. Christopher's
Dr. Mercola
Barlean's Organic
More Brands
Brain Support
Eyes Care
Heart Health
Immune Support
Joint Care
Children's Care
Pet Care
More Categories
Amino Acids
Vitamins
Minerals
Herbs
Omega 3 6 9
Enzymes
Probiotics
Coenzyme Q10
Green Foods
Teas
More Supplements
Skin Care
Hair Care
Bath & Shower
Gift Sets
More Bath & Beauty
Beauty Supplies
Health & Fitness Supplies
Snacks & Foods
Top Sellers
More Categories
email us




















View Cart Home Store Info Contact Us Return Policy
Search
BizRate.com Customer Certified Site - Click to Verify

Disclaimer: Designated trademarks and brands are the property of their respective owners.
The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs. You should read carefully all product packaging.
The product image of Member's Mark - Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief - 600 Tablets shown on this page may differ from actual size and flavor, or due to packaging update. We try to be as accurate as possible with photos. Please check the Product Title carefully before ordering.
Privacy Policy
Copyright ©2003 - 2021 VitaCart.com

Store Index 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z